Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Stabilizing predictors for weakly unstable correctors


Author: Hans J. Stetter
Journal: Math. Comp. 19 (1965), 84-89
MSC: Primary 65.60
DOI: https://doi.org/10.1090/S0025-5718-1965-0178576-9
MathSciNet review: 0178576
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, Wiley, New York, 1962. MR 24 #B1772. MR 0135729 (24:B1772)
  • [2] W. E. Milne & R. R. Reynolds, "Stability of a numerical solution of differential equations. I & II," J. Assoc. Comput. Mach., v. 6, 1959, p. 196-203 and v. 7, 1960, p. 46-56. MR 0102182 (21:976)
  • [3] G. Dahlquist, "Convergence and stability in the numerical integration of ordinary differential equations," Math. Scand., v. 4, 1956, p. 33-53. MR 18, 338. MR 0080998 (18:338d)
  • [4] T. E. Hull & A. L. Creemer, "Efficiency of predictor-corrector procedures," J. Assoc. Comput. Mach., v. 10, 1963, p. 291-301. MR 27 #4367. MR 0154419 (27:4367)
  • [5] H. S. Wilf, "Maximally stable numerical integration," J. Soc. Indust. Appl. Math., v. 8, 1960, p. 537-540. MR 0114300 (22:5124)
  • [6] R. W. Hamming, Numerical Methods for Scientists and Engineers, McGraw-Hill, New York, 1962. MR 25 #735. MR 0351023 (50:3514)
  • [7] A. Neiss, Untersuchungen zur Stabilität von Predictor-Corrector-Verfahren, Diplomarbeit, Techn. Hochschule München, 1964.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0178576-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society